# SDR YENA2019060620301

- Difficulty date: June 2, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2215
- Aircraft time: 60,670 hours, 21,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 793106
- Condition: Failed
- Location: 13wl
- Part time: 10,129 hours, 3,768 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT  225, DURING EMERGENCY CABIN BITE TEST, BATTERY FAULT.   FOUND THE BATTERY FAULT AT 10WL & 13WL.  REMOVED AND REPLACED ESPU BATTERY AT 10WL & 13WL IAW AMM 33-51-38. CHECKED GOOD.
